# SDR RAIA00210294

- Difficulty date: October 24, 2002
- Submitted: October 27, 2002
- Operation: Air carrier
- Aircraft: N554HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41067
- Aircraft time: 15,317 hours, 16,244 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

BAGGAGE DOOR INDICATED UNLOCKED. MAINTENANCE TROUBLESHOT AND COULD NOT DUPLICATE PROBLEM WITH DOOR CLOSED AND LOCKED INDICATING SYSTEM OPS CK OK.
